# SDR CALA2014060291204

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 61,997 hours, 23,400 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMELL OF SMOKE PASSING THROUGH 10K FEET ON DEPARTURE.  AFT FLIGHT ATTENDANT REPORTED CHIME & LAVATORY SMOKE MSG ON CIDS PANEL.  NO HEAT OR VISUAL INDICATIONS OF FIRE.
